# SDR UIEA2018092502063

- Difficulty date: September 25, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,533 hours, 15,511 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK RESET "INOP" LIGHT ILLUMINATED INTERMITTENTLY ON GROUND AND IN CLIMB. LEFT DUCT PRESSURE STEADY AT 31 PSI. NO EICAS OR STATUS MESSAGES. PERFORMED OPS CHECK OF PACK SYSTEM IAW AMM 36-11-00. OPS CHECK GOOD.
